Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Gastroenterology Topics

Question: [b]Sharp pain in Right hand side[/b]


 Fergie - Sun Jan 08, 2006 2:04 pm

Over the last few days have been getting a sharp pain in my right hand side. Sometimes its just an ache but today its been really bad to the point that i haven't been able to stand up straight. Is tender to touch. Just wondering what it might be and if it's worth bothering a doctor over. Any feed back would be much appreciated. Cheers
 lhnnwntrs - Mon Jan 09, 2006 6:13 pm

Fergie,

Im no Dr but just from what youve said it sounds like it could be like my problem with my gall bladder. And yes it is worth contacting a Dr over I would think.
 BUSCHCLUB - Wed Jan 11, 2006 1:08 pm

Hello sounds like possible gallbladder but could be another cause maybe a cat scan of this region would help rule some things in or out i am not a doctor though just my thinking
 georgey123 - Wed Jan 18, 2006 4:19 am

hi im a student nurse, so in my opinion and i have always been taught that any abdominal pain needs to be looked at by a doctor, it could be your gallbladder, if the pain is in the right side of your umbilical region radiating to the right groin it could be appendicitis or a urinary tract infection, any diarrhoea or nausea or vomiting, you need to see your doctor or the e.d especially if you develop a temperature, any pain on urinating indicates a uti which may need a course of antibiotics hope this helps

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us